V. S. Shulman
Search this author in Google Scholar
Methods Funct. Anal. Topology 24 (2018), no. 3, 265-274
We study relations between spectra of two operators that are connected to each other through some intertwining conditions. As an application, we obtain new results on the spectra of multiplication operators on $B(\mathcal H)$ relating it to the spectra of the restriction of the operators to the ideal $\mathcal C_2$ of Hilbert-Schmidt operators. We also solve one of the problems, posed in , about the positivity of the spectrum of multiplication operators with positive operator coefficients when the coefficients on one side commute. Using the Wiener-Pitt phenomena we show that the spectrum of a multiplication operator with normal coefficients satisfying the Haagerup condition might be strictly larger than the spectrum of its restriction to $\mathcal C_2$.
Methods Funct. Anal. Topology 7 (2001), no. 4, 85-86
Methods Funct. Anal. Topology 2 (1996), no. 1, 55-111